Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Faber coefficients of functions univalent in an ellipse
HTML articles powered by AMS MathViewer

by E. Haliloglu PDF
Trans. Amer. Math. Soc. 349 (1997), 2901-2916 Request permission

Abstract:

Let $E$ be the elliptical domain \[ E=\{x+iy: \frac {x^{2}}{(5/4)^{2}}+ \frac {y^{2}}{(3/4)^{2}}<1 \}.\] Let $S(E)$ denote the class of functions $F(z)$ analytic and univalent in $E$ and satisfying the conditions $F(0)=0$ and $F’(0)=1$. In this paper, we obtain global sharp bounds for the Faber coefficients of the functions $F(z)$ in certain related classes and subclasses of $S(E).$
References
  • L. Bieberbach. Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln. S.-B. Preuss. Akad. Wiss. 1916, 940-955.
  • Louis de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), no. 1-2, 137–152. MR 772434, DOI 10.1007/BF02392821
  • D. A. Brannan, J. G. Clunie, and W. E. Kirwan, On the coefficient problem for functions of bounded boundary rotation, Ann. Acad. Sci. Fenn. Ser. A. I. 523 (1973), 18. MR 338343
  • L. Brickman, T. H. MacGregor, and D. R. Wilken, Convex hulls of some classical families of univalent functions, Trans. Amer. Math. Soc. 156 (1971), 91–107. MR 274734, DOI 10.1090/S0002-9947-1971-0274734-2
  • C. Carathéodory. Über den Variabilitätsbereich der Koeffizienten von Pontenzreihen, die gegegbene Werte nicht annehmen. Math. Ann. 64 (1907), 95-115.
  • Peter L. Duren, Univalent functions, Grundlehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 259, Springer-Verlag, New York, 1983. MR 708494
  • E. Haliloglu. Bounds for Faber coefficients of functions univalent in an ellipse, Ph.D. Thesis, Iowa State University, Ames, IA, 1993.
  • Derek F. Lawden, Elliptic functions and applications, Applied Mathematical Sciences, vol. 80, Springer-Verlag, New York, 1989. MR 1007595, DOI 10.1007/978-1-4757-3980-0
  • K. Loewner. Untersuchungen über die Verzerrung bei konformen Abbildungen des Einheit skreises $|z|<1$, die durch Funktionen mit nichtverschwindender Ableitung geliefert werden. S.-B. Sächs. Akad. Wiss. 69 (1917), 89-106.
  • C. J. Everett Jr., Annihilator ideals and representation iteration for abstract rings, Duke Math. J. 5 (1939), 623–627. MR 13
  • W. W. Rogosinski. Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen. Math. Z., 35 (1932), 93-121.
  • Glenn Schober, Univalent functions—selected topics, Lecture Notes in Mathematics, Vol. 478, Springer-Verlag, Berlin-New York, 1975. MR 0507770, DOI 10.1007/BFb0077279
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 30C45, 33C45
  • Retrieve articles in all journals with MSC (1991): 30C45, 33C45
Additional Information
  • E. Haliloglu
  • Email: halilogl@sariyer.cc.itu.edu.tr
  • Received by editor(s): October 17, 1994
  • Received by editor(s) in revised form: January 22, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 349 (1997), 2901-2916
  • MSC (1991): Primary 30C45; Secondary 33C45
  • DOI: https://doi.org/10.1090/S0002-9947-97-01721-2
  • MathSciNet review: 1373635